ZMK keeps me up?

  1. Registered User
    Bwill's Avatar
    Join Date
    Oct 2006
    Posts
    94
    Answers
    0

    ZMK keeps me up?


    Strangely, I am having the same problem with ZMK that I have had with other ZMA supplements. Namely, they keep me up at night after taking them. Any idea why that would be? Nothing else was changed. I think I am going to try dosing it in the middle of the day to avoid this.

  2. Registered User
    Millennium 1's Avatar
    Join Date
    Apr 2007
    Posts
    1,413
    Answers
    0


    Quote Originally Posted by Bwill View Post
    Strangely, I am having the same problem with ZMK that I have had with other ZMA supplements. Namely, they keep me up at night after taking them. Any idea why that would be? Nothing else was changed. I think I am going to try dosing it in the middle of the day to avoid this.
    For some reason zinc and magnesium products have this effect on a small portion of the population. There are various theories as to why but they are all unsubstantiated. One thing you may try is taking the dose about an hour before dinner. This may help out. If not then move the dose more towards the middle of the day.

    As a last ditch effort you might try taking the product until you go to bowel tolerance and then cut the dose back. For instance try taking 5 tablets one night and then 6 tablets the next night. See if you can saturate your system and then cut the dose back to normal. Loose stool will be the sign that you are saturated with magnesium. If the loose stool takes a while to subside just take a calcium tablet, a glass of milk or other high calium food or product and it will stop the loose stool. You might be really mineral deficient for some reason.

    Let me know how it goes.

    -Matt
  3. Registered User
    Bwill's Avatar
    Join Date
    Oct 2006
    Posts
    94
    Answers
    0


    Quote Originally Posted by Millennium 1 View Post
    For some reason zinc and magnesium products have this effect on a small portion of the population. There are various theories as to why but they are all unsubstantiated. One thing you may try is taking the dose about an hour before dinner. This may help out. If not then move the dose more towards the middle of the day.

    As a last ditch effort you might try taking the product until you go to bowel tolerance and then cut the dose back. For instance try taking 5 tablets one night and then 6 tablets the next night. See if you can saturate your system and then cut the dose back to normal. Loose stool will be the sign that you are saturated with magnesium. If the loose stool takes a while to subside just take a calcium tablet, a glass of milk or other high calium food or product and it will stop the loose stool. You might be really mineral deficient for some reason.

    Let me know how it goes.

    -Matt
    Thank you, I'll give those suggestions a try and report back.
    •   
       

  4. Registered User
    Gutterpump's Avatar
    Stats
    6'2"  225 lbs.
    Join Date
    Apr 2007
    Posts
    3,481
    Answers
    0


    Yeah strangely I've never felt lethargic at all after taking ZMK or any type of ZMA product, even while increasing the dose. Maybe I should try double dosing for a while, splitting the dose up throughout the day, then pulling back on the dosing after a bit.

Similar Forum Threads

  1. Somnidren-GH + ZMK keeping me up
    By scb2121 in forum Millennium Sport Technologies
    Replies: 28
    Last Post: 03-25-2013, 11:41 AM
  2. What is keeping me up at night??
    By rayrayy in forum Supplements
    Replies: 2
    Last Post: 12-01-2011, 08:49 AM
  3. can someone hook me up with the link to
    By hethcliff in forum Anabolics
    Replies: 7
    Last Post: 02-06-2005, 12:41 PM
  4. Will UCP1 mess me up with everything else im taking
    By FullyBuilt in forum Supplements
    Replies: 7
    Last Post: 07-07-2003, 10:02 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in